Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Swelling in the scrotum post inguinal hernia surgery - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Testicle Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hello.
User :   recently had an inguinal hernia surgery
User :   doctor said some blood may drain in to penis and scrotum
User :   at what point should i become concerned about that?
User :   the swelling
User :   it is ugly and a little uncomfortable
User :   the swelling esp of the scrotum, seems to be too much, in layman's terms, my balls are kinda heavy
Doctor :   The blood will slowly resolve in a few days or in a week,
Doctor :   It is not of a concerning problem.
User :   i read some online testimonials where some gentlemen had experienced death of testicles
Doctor :   However, if you develop symptoms such as pain, problems while urination, I would suggest you to report them to your problems.
Doctor :   The initial symptoms of these are the pain,
User :   doctor recommended going for walks, maybe i am over-doing it?
Doctor :   and hence, you may report them to the doctor, if you develop any of those.
Doctor :   The chances that such instants occur are almost negligible.
Doctor :   Do you have any other query?

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor